Translator Disclaimer
June 2017 A moment problem on rational numbers
Koji FURUTA
Hokkaido Math. J. 46(2): 209-226 (June 2017). DOI: 10.14492/hokmj/1498788018

Abstract

We give integral representations of positive and negative definite functions defined on an interval in a certain subsemigroup of the semigroup of rational numbers.

Citation

Download Citation

Koji FURUTA. "A moment problem on rational numbers." Hokkaido Math. J. 46 (2) 209 - 226, June 2017. https://doi.org/10.14492/hokmj/1498788018

Information

Published: June 2017
First available in Project Euclid: 30 June 2017

zbMATH: 1378.43003
MathSciNet: MR3677881
Digital Object Identifier: 10.14492/hokmj/1498788018

Subjects:
Primary: 43A35
Secondary: 44A60, 47A57

Rights: Copyright © 2017 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 2 • June 2017
Back to Top